Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: A | B | L | Z
Number of items: 6.

A

Albrecht, Andreas A. (2006) Stochastic local search for the Feature Set problem, with applications to microarray data. Applied Mathematics and Computation, 183 (2). pp. 1148-1164. ISSN 0096-3003 (doi:10.1016/j.amc.2006.05.128)

B

Banaji, Murad (2018) Inheritance of oscillation in chemical reaction networks. Applied Mathematics and Computation, 325 . pp. 191-209. ISSN 0096-3003 (doi:10.1016/j.amc.2017.12.012)

L

Liu, Shuai, Cheng, Xiaochun ORCID: https://orcid.org/0000-0003-0371-9646, Fu, Weina, Zhou, Yunpeng and Li, Qianzhong (2014) Numeric characteristics of generalized M-set with its asymptote. Applied Mathematics and Computation, 243 . pp. 767-774. ISSN 0096-3003 (doi:10.1016/j.amc.2014.06.016)

Liu, Shuai, Cheng, Xiaochun ORCID: https://orcid.org/0000-0003-0371-9646, Lan, Caihe, Fu, Weina, Zhou, Jiantao, Li, Qianzhong and Gao, Guanglai (2013) Fractal property of generalized M-set with rational number exponent. Applied Mathematics and Computation, 220 . pp. 668-675. ISSN 0096-3003 (doi:10.1016/j.amc.2013.06.096)

Z

Zhang, Xiaoge, Adamatzky, Andrew, Yang, Hai, Mahadaven, Sankaran, Yang, Xin-She ORCID: https://orcid.org/0000-0001-8231-5556, Wang, Qing and Deng, Yong (2014) A bio-inspired algorithm for identification of critical components in the transportation networks. Applied Mathematics and Computation, 248 . pp. 18-27. ISSN 0096-3003 (doi:10.1016/j.amc.2014.09.055)

Zhu, Qingbao, Yang, Zhijun ORCID: https://orcid.org/0000-0003-2615-4297 and Ma, Wei (2011) A quickly convergent continuous ant colony optimization algorithm with scout ants. Applied Mathematics and Computation, 218 (5). pp. 1805-1819. ISSN 0096-3003 (doi:10.1016/j.amc.2011.06.065)

This list was generated on Fri Nov 22 04:42:37 2019 GMT.